Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 11, 2011, 4:57 PM EDT for Kent County, Delaware. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 4:57 PM EDT (20:57 UTC)
- Expired
- Jun 11, 2011, 5:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 48 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1081 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
151
WWUS81 KPHI 112057
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT SAT JUN 11 2011
DEZ002-112145-
KENT DE-
457 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT KENT COUNTY...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLAYTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR LEIPSIC AND DOVER SPEEDWAY AROUND 515
PM...AND LITTLE CREEK AND DOVER AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3920 7574 3930 7571 3929 7568 3931 7559
3935 7554 3934 7546 3932 7543 3928 7542
3927 7540 3920 7538 3918 7540 3913 7540
3913 7541
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 11, 4:48 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 11, 4:48 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 448 PM EDT SAT JUN 11 2011 .SYNOPSIS... A WARM FRONT FROM DELAWARE INTO NORTHERN MARYLAND WILL ONLY SLOWLY EDGE NORTHWARD OVERNIGHT AND MAY STILL BISECT THE REGION ON SUNDAY FROM FROM SOUTHEAST PENNSYLVANIA THROUGH CENTRAL NEW JERSEY. IT SHOULD BE THE PRIMARY FOCUS OF HEAVY RAIN PRODUCING THUNDERSTORMS TONIGHT AND POSSIBLY AGAIN SUNDAY. THE FRONT MOVES OFFSHORE SUNDAY NIGHT WITH MUCH COOLER LESS HUMID AIR TO FOLLOW EARLY NEXT WEEK AS UPPER MIDWEST HIGH PRESSURE SLOWLY HEADS SOUTHEAST. THAT HIGH ARRIVES ALONG THE MID ATLANTIC COAST WEDNESDAY THEN PUSHES OFFSHORE THURSDAY WITH LOW PRESSURE MOVING INTO THE NORTHEAST USA NEXT FRIDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... NO SIG CHANGE TO THE EVENING PACKAGE FROM THE MIDDAY ASSESSMENT. GLASSBORO NJ IN GLOUCESTER CTY NJ SE OF PHL HAD 3/8 INCH HAIL AROUND 328P WITH A VIL ARD 50. LSR LATER ON FOR CLAYTON NJ IN GLOUCESTER CTY HAD A MAX VIL NEAR 57 AT 1938Z WITH 3 ADJACENT PIXELS IN EXCESS OF 50 AND WITH GENERAL DEEP ROTATION. NEW 18Z NAM CONTINUES BALLISTIC ON 3HRLY QPF MARCHING EAST THRU S CENTRAL PA 00Z-09Z. AT LEAST THE SECOND CONSECUTIVE RUN. MAY NEED AN EXTENSION ON SVR OR NEAR SVR WIND/HAIL CRITERIA IN THE 8PM UPDATE. THE 18Z NAM MAY BE LATCHING ON TO THE MCV SEEN ON SAT IMAGERY EWD OUT OF OHIO. REFLECTIVITY OF SCT STORMS AT 2030Z IN A LINE VCNTY KDUJ TO JUST W OF KEKN IS THE LINE THAT THE NAM SEEMS TO GROW THIS EVENING IN ITS EWD MOVE TOWARD THE DEL VALLEY. NAM OFFERS ENOUGH SHEAR THRU THE NIGHT FOR SVR MONITORING IF INDEED IT IS RIGHT. WFRONT SHOULD FOCUS HEAVY SHOWERS AND TSTMS. ISO SVR OR FFW POSSIBLE THIS EVENING BUT NO FFA DUE TO EXPECTED PRIMARY STORMS TRACKING OVER GROUND WITH HIGHER FFG VALUES. GFS MODELED 30-35KT WLY 700MB JET DEVELOPING EWD ALONG I76 IN PA MAY BE THE ASSISTING DRIVER ALOFT FOR HEAVY CONVECTION NEAR THE MASON DIXON LINE TONIGHT. STRONGEST TSTORMS SHOULD BE NEAR AND S OF THE SE-NE SFC WSHIFT. PLS SEE UPDATED AFD'S AND SWOMCD'S FOR SVR ASSESSMENT THIS EVENING. 1..3 AND 6 HRLY GRIDDED FFG FROM 16Z/11 DONT LEND THEMSELVES TO AN FFA OVER A LARGE AREA S OF I76 SO NONE ISSUED. GUIDANCE JUST TOO HIGH...RANGING FROM 2.9 TO 5.6 INCHES IN 1 AND 6 HRLY INCREMENTS. BLV A PRETTY BIG EVENT WILL BE CONCENTRATED SOMEWHERE ALONG THE PA/MD-DEL BORDER BETWEEN 20Z-03Z. DETAILS UNSURE OF BUT LOW LVL TURNING AND HEAT S OF THE WARM FRONT STILL HAVE ME CONCERNED. 93 IN SBY THIS AFTN. RRQ OF 250 MB JET PACKETS IN SE CANADA AID THE LIFT. RADAR HYDROMET RATE WAS OVERESTIMATING IN DEEP CONVECTIVE MODE AND IN MARSHALL PALMER SINCE 13Z. ALSO RESET OUR STP TO ZERO ARD 1411Z. PREFER MORE CONSERVATIVE APPROACH TO RFALL ESTIMATES. A VIL OF 55 OR SOME SEMBLANCE OF A MESO WILL PROBABLY PUSH US INTO A WARNING. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... SUNDAY...ANY REMNANT TSTMS SHOULD BE AT LEAST TEMPORARILY ON THE WANE DURING THE MORNING BUT MAY REFIRE IN THE AFTN ALONG THE LEFTOVER WFRONT BOUNDARY /SEE WSHIFT NE TO S OR SSE/...OR MAY DEVELOP IN CENTRAL PA AHD OF THE SLOW E MOVING CFRONT. ASSIST FOR CONVECTION FROM ANOTHER SHORT WAVE PASSAGE. DID NOT PUT HEAVY RAIN AND GUSTY WINDS ETC IN THE FCST YET...WORKING ON ONE PERIOD AT A TIME AND WOULD LIKE THIS EVENING TO WORK WELL BEFORE MOVING ON. RELIED MORE HEAVILY ON THE 12Z/11 GFS MOS TEMPS...HOWEVER THERE IS ROOM FOR SIGNIFICANT ERROR DEPENDENT ON LEFTOVER LOW LVL STRATUS N OF THE WFRONT...ESP NE NJ AND POSSIBLY THE POCS. SUNDAY NIGHT...MAY HAVE LEFTOVER SHOWERS/ISO TSTMS MAINLY COASTAL PLAIN IN THE EVENING THEN A CLEARING TREND FOR SURE OVERNIGHT. GFS MOS GUIDANCE. MONDAY...A NICE DAY...MUCH DRIER AND COOLER! GFS MOS GUIDANCE TEMPS. TUESDAY...UPPER LOW ROTATES SWD INTO THE MID ATLC COAST AND MAY BRING WITH IT A FEW SPRINKLES OR SHOWERS. LOW POP ADDED AND GFS MEX MOS GUIDANCE WAS THE MAX TEMP FCST. NO MATTER... COOLER WX CONTINUES. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A SPLIT FLOW IS FORECAST TO EXIST AT THE START OF THE LONG TERM PERIOD...WITH A DEEP LOW OVER EASTERN CANADA SPINNING NORTHEAST OF OUR REGION AND A MORE ZONAL FLOW TO THE SOUTH. THIS WILL KEEP A CYCLONIC FLOW FOR A GOOD PORTION OF THE PERIOD FOR OUR AREA. A SHORT WAVE WILL APPROACH FROM THE WEST IN THE SOUTHERN BRANCH...AND EVENTUALLY RESULT IN A MORE FULL LATITUDE TROUGH ALONG THE EAST COAST FRIDAY AS PHASING OCCURS. HPC GUIDANCE GENERALLY FOLLOWS THE DEVELOPMENT OF A SURFACE LOW WHICH MOVES INTO OUR AREA LATER THURSDAY AND THURSDAY NIGHT...WITH A COLD FRONT EASING THROUGH FRIDAY. PROBABILITIES WERE RAISED FOR THE LATTER PART OF THURSDAY AND FRIDAY TIME PERIODS...WITH SHOWERS AND THUNDERSTORMS GIVEN FAIRLY HIGH CHANCE PROBABILITIES AT THIS POINT. DRIER WEATHER IS EXPECTED SATURDAY...BUT THERE IS STILL A REFLECTION OF CYCLONIC FLOW SO SLIGHT CHANCE PROBABILITIES WERE USED FOR THE DAY. TEMPERATURES WILL BE NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WARM FRONT REMAINS DRAPED ACROSS OUR AREA. THE SLOW NORTHWARD PROGRESSION OF THIS FRONT HAS MAINTAINED AN EASTERLY FLOW TO ITS NORTH. THIS COMBINED WITH A WEALTH OF LOW-LEVEL MOISTURE RESULTED IN WIDESPREAD LOW CLOUDS. THE LACK OF STRONGER MIXING HAS ALLOWED THE LOWER CLOUDS TO REMAIN ENTRENCHED LONGER ACROSS A GOOD PART OF THE AREA. HOWEVER, ENOUGH SURFACE HEATING ON THE SOUTHWEST SIDE OF THE LOW CLOUD SHIELD IS ALLOWING THE LOWER CLOUDS TO ERODE SOME TOWARD THE NORTHEAST THIS AFTERNOON. THIS IS ALSO HELPING TO NUDGE THE WARM FRONT A BIT MORE TO THE NORTH. WE THEREFORE INDICATED BETTER IMPROVEMENTS FOR A TIME ACROSS THE SOUTHERN AREAS, GENERALLY ALONG AND SOUTH OF A LINE FROM KRDG TO THE KPHL METRO THEN TO KACY. EVEN THOUGH THE CLOUD BASES IMPROVE SOME, A LOT OF LOW-LEVEL MOISTURE MAY STILL PRODUCE SCATTERED TO BROKEN MVFR CEILINGS FOR AWHILE LONGER. OUR OVERALL CONFIDENCE IS LOW REGARDING HOW MUCH THINNING AND IMPROVEMENTS TAKE PLACE THROUGH EARLY THIS EVENING, ESPECIALLY THE FARTHER NORTH ONE GOES. SOME FOG/HAZE WILL ALSO LINGER AT SOME TERMINALS FOR AWHILE THIS AFTERNOON. WE WILL CONTINUE TO MONITOR TRENDS AND ISSUE AMENDMENTS ACCORDINGLY. SOME ENERGY ARRIVING FROM THE WEST IS HELPING TO REDEVELOP SHOWERS AND THUNDERSTORMS THIS AFTERNOON, WHICH IS EXPECTED TO CONTINUE TONIGHT. WHILE THERE IS SOME UNCERTAINTY REGARDING THE TIMING AND COVERAGE OF THIS ACTIVITY /SOME CONVECTION POPPING UP QUICKLY/, IT APPEARS THAT STORMS MAY ORGANIZE INTO CLUSTERS ONCE INITIATION TAKES PLACE. THERE ARE SOME SIGNALS THAT A STRONG TO POSSIBLY SEVERE THUNDERSTORM CLUSTER DEVELOPS NEAR THE MARYLAND/PENNSYLVANIA BORDER THEN MOVES TOWARD THE DELMARVA REGIONS LATE THIS AFTERNOON AND THIS EVENING. SOME OF THE SHOWERS AND STORMS SHOULD WEAKEN OVERNIGHT BUT WE CANNOT RULE OUT AT LEAST SCATTERED ACTIVITY BEING MAINTAINED. AN EAST TO SOUTHEAST LOW-LEVEL WIND AT 10 KNOTS OR LESS WILL BE MAINTAINED THROUGH TONIGHT, HOWEVER THERE IS SOME QUESTION REGARDING LOW CLOUDS AND FOG. THE GUIDANCE MAY BE KEYING IN ON THE CONVECTION MOVING THROUGH A MOIST ENVIRONMENT, THUS LOWERING THE CEILINGS QUITE A BIT. THIS SEEMS PLAUSIBLE THOUGH GIVEN THE MOISTURE IN THE LOWER LEVELS AND NOT MUCH WIND, PLUS THIS OCCURRED LAST NIGHT AND THIS MORNING. IF THE WARM FRONT REMAINS SOUTH OF OUR TERMINALS, THEN WIDESPREAD LOWER CLOUDS MAY ONCE AGAIN IMPACT THE REGION. FOR NOW, WE WILL CONTINUE WITH GOING WITH A LOWER END MVFR CEILING. OUR CONFIDENCE IS LOW REGARDING THE CEILING HEIGHTS AND ANY DENSER FOG TONIGHT. FOR SUNDAY, LOW CLOUDS AND SOME FOG MAY BE AROUND FOR AWHILE, HOWEVER THE WARM FRONT SHOULD LIFT NORTH OR MIX OUT. A COLD FRONT WILL BE MOVING THROUGH AS WELL IN THE AFTERNOON WITH SOME SHOWERS AND THUNDERSTORMS CONTINUING, BUT FOR NOW WENT WITH A CB MENTION GIVEN SOME UNCERTAINTY IN COVERAGE AND TIMING. THE CONDITIONS ACROSS THE REGION MAY END UP VARYING FROM IFR TO VFR. EAST/SOUTHEAST WINDS UP TO 10 KNOTS WILL GENERALLY SHIFT TO THE SOUTHWEST TO NORTHWEST. OUTLOOK... SUNDAY NIGHT...THE COLD FRONT CLEARS THE AREA WITH VFR CONDITIONS RETURNING. A NORTHWEST WIND AROUND 10 KNOTS IS EXPECTED ALONG WITH ANY LINGERING CLOUDS THINNING OUT. MONDAY...VFR WITH LOW PRESSURE TO OUR NORTH AND NORTHWESTERLY WINDS POSSIBLY GUSTING UP TO 20 KNOTS. TUESDAY...SOME ENERGY SLIDING NEARBY MAY PRODUCE A FEW SHOWERS/THUNDER AND LOCALIZED POCKETS OF SUB-VFR CONDITIONS. WEDNESDAY...VFR AS HIGH PRESSURE SETTLES IN. THURSDAY...HIGH PRESSURE SLIDES EAST AS A WARM FRONT APPROACHES. THE RETURN FLOW COULD RESULT IN SOME SUB-VFR CEILINGS AS THE LOW-LEVEL MOISTURE INCREASES AND POSSIBLE SHOWERS AND THUNDERSTORMS APPROACH FROM THE SOUTHWEST. && .MARINE... A WARM FRONT REMAINS NEAR OUR SOUTHERN WATERS THIS AFTERNOON AND THIS BOUNDARY MAY TAKE AWHILE TO LIFT MUCH FARTHER NORTHWARD. THIS IS RESULTING IN LIGHT WINDS, ALTHOUGH SOME SLIGHTLY ELEVATED WINDS HAVE BEEN OCCURRING ACROSS THE NORTHERN WATERS GIVEN THE ONSHORE FLOW COMPONENT. THE RATHER MOIST ONSHORE FLOW CONTINUES TO PRODUCE SOME FOG AND/OR HAZE THIS AFTERNOON MAINLY NORTH OF THE WARM FRONT. THIS MAY BE MAINTAINED THROUGH THE NIGHT AS THE WARM FRONT MAY NOT MOVE NORTHWARD THAT MUCH. AS OF NOW, WE ARE NOT ANTICIPATING WIDESPREAD DENSE FOG. THE OVERALL SURFACE FLOW IS EXPECTED TO REMAIN ON THE LIGHTER SIDE THROUGH SUNDAY AS A WEAK LOW MAY DEVELOP ALONG A COLD FRONT THAT IS SCHEDULED TO MOVE THROUGH LATER IN THE DAY. SOME SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AS SOME WEAKER SHORT WAVES MOVE THROUGH AHEAD OF AND ALONG THE COLD FRONT. ONCE THE FRONT MOVES THROUGH, A WIND SHIFT TO THE NORTHWEST IS EXPECTED. WE MAY HAVE SOME GUSTS NEAR 20 KNOTS ON MONDAY ESPECIALLY NEARSHORE, BUT OVERALL THE CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. SOUTH OF THE WARM FRONT, THE SOUTHERLY FLOW SHOULD NOT BE STRONG ENOUGH TO BUILD THE SEAS TO 5 FEET OR ABOVE. HIGH PRESSURE SETTLES IN LATER TUESDAY AND WEDNESDAY BEFORE SLIDING TO OUR EAST. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN HOW MUCH THE SEAS WILL BUILD THURSDAY. FOR NOW, WE ARE PLANNING TO GO WITH SEAS NO HIGHER THAN 4 FEET GIVEN SOME QUESTION ON THE STRENGTH AND TIMING OF THIS SYSTEM. && .HYDROLOGY... ISO HYDRO PROBLEMS ARE PROBABLE BETWEEN NOW AND 7 PM SUNDAY. COMBINATION OF THIS MORNINGS RFALL/ OVERESTIMATED BY RADAR/ PLUS AN EXPECTED TWO MORE BATCHES OF HEAVY CONVECTION /ONE THIS EVENING AND ANOTHER SUNDAY/ SHOULD LEAD TO ANOTHER FLS SITN BY SUNDAY. WE ZERO'D THE DIX STP AT 1411Z AND ALSO CHANGED OUR HYDROMET RATE TO MP. BLV THE FOCUS OF HYDRO AND SVR PROBS WILL BE ALONG AND S OF A KMUI-KNEL LINE....PROBABLY MOSTLY NR THE DEL-MD BORDER WITH PA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG 447P SHORT TERM...DRAG LONG TERM...99 AVIATION...GORSE MARINE...GORSE HYDROLOGY...
Hazardous weather outlook, Jun 11, 4:09 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 409 PM EDT SAT JUN 11 2011 PAZ054-055-060>062-122015- CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING RAINS AND SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027- PAZ067>071-122015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY- BUCKS-DELAWARE-PHILADELPHIA- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING RAINS AND HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NJZ014-025-026-122015- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE RIP CURRENT RISK MAY APPROACH MODERATE THE REMAINDER OF THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE GUSTY WINDS...BRIEF POOR DRAINAGE FLOODING RAINS AND SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING ALONG WITH BRIEF POOR DRAINAGE FLOODING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-122015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 409 PM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY PRODUCE GUSTY WINDS TO 40 KNOTS...AND OR SMALL HAIL THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS SUNDAY...ESPECIALLY IN THE AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 11, 3:05 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 PM EDT SAT JUN 11 2011 DEZ003-112000- INLAND SUSSEX DE- 305 PM EDT SAT JUN 11 2011 ...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SUSSEX COUNTY... AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES EAST OF LAUREL...MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR GEORGETOWN AROUND 330 PM...GUMBORO AROUND 345 PM...AND MILLSBORO AND DAGSBORO AROUND 400 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3846 7558 3866 7559 3872 7521 3845 7520 IOVINO
Special weather statement, Jun 11, 3:11 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EDT SAT JUN 11 2011 NJZ016-017-112000- GLOUCESTER NJ-SALEM NJ- 311 PM EDT SAT JUN 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT GLOUCESTER AND SALEM COUNTIES... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHEAST OF WOODSTOWN...MOVING EAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR MULLICA HILL AND ELMER AROUND 315 PM...WEST DEPTFORD AROUND 345 PM...AND PITMAN AND GLASSBORO AROUND 400 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3986 7516 3962 7496 3958 7519 3978 7536 IOVINO
Local storm report, Jun 11, 3:53 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL CLAYTON 39.66N 75.08W
06/11/2011 E1.00 INCH GLOUCESTER NJ EMERGENCY MNGR
MOSTLY QUARTER TO HALF INCH... A FEW UP TO THE SIZE OF
QUARTERS
&&
EVENT NUMBER PHI1100263
ROBERTSONSpecial weather statement, Jun 11, 4:09 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT SAT JUN 11 2011
DEZ003-004-112115-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
409 PM EDT SAT JUN 11 2011
...A THUNDERSTORM WITH HEAVY RAIN WILL AFFECT SUSSEX COUNTY...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF GUMBORO...MOVING EAST AT 10
MPH. THE THUNDERSTORM WILL BE NEAR MILLSBORO AROUND 415
PM...SELBYVILLE AND FRANKFORD AROUND 430 PM...MILLVILLE AROUND 500
PM...AND FENWICK ISLAND AND SOUTH BETHANY AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3845 7517 3845 7535 3858 7535 3859 7505
3858 7504 3846 7503 3844 7505 3844 7516
IOVINOSpecial weather statement, Jun 11, 4:43 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
443 PM EDT SAT JUN 11 2011
NJZ022-112130-
ATLANTIC NJ-
443 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MIZPAH...MOVING EAST AT 10 MPH. THE
THUNDERSTORM WILL BE NEAR WEYMOUTH AND ESTELL MANOR AROUND 500
PM...AND ELWOOD AND ELWOOD-MAGNOLIA AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3934 7464 3935 7486 3938 7485 3938 7486
3942 7486 3948 7496 3951 7499 3960 7488
3962 7466
IOVINOSpecial weather statement, Jun 11, 4:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 PM EDT SAT JUN 11 2011
DEZ002-112145-
KENT DE-
457 PM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT KENT COUNTY...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLAYTON...MOVING EAST AT 15 MPH. THE
THUNDERSTORM WILL BE NEAR LEIPSIC AND DOVER SPEEDWAY AROUND 515
PM...AND LITTLE CREEK AND DOVER AROUND 530 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3920 7574 3930 7571 3929 7568 3931 7559
3935 7554 3934 7546 3932 7543 3928 7542
3927 7540 3920 7538 3918 7540 3913 7540
3913 7541
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 11:15 PM EDT | Special Weather Statement | PHI | Morris | 60 min |
| Jun 11, 12:07 AM EDT | Special Weather Statement | PHI | Morris | 53 min |
| Jun 11, 12:41 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jun 11, 1:40 AM EDT | Special Weather Statement | PHI | Union | 65 min |
| Jun 11, 4:23 AM EDT | Special Weather Statement | PHI | Hunterdon, Warren | 67 min |
| Jun 11, 3:11 PM EDT | Special Weather Statement | PHI | Gloucester | 49 min |
| Jun 11, 3:47 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 93 min |
| Jun 11, 3:58 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cumberland, Gloucester | 47 min |
| Jun 11, 4:32 PM EDT | Areal Flood Advisory | PHI | Atlantic | 85 min |
| Jun 11, 4:43 PM EDT | Special Weather Statement | PHI | Atlantic | 47 min |
| Jun 11, 5:01 PM EDT | Special Marine Warning | PHI | 44 min | |
| Jun 11, 5:24 PM EDT | Special Weather Statement | PHI | Atlantic | 51 min |
| Jun 11, 1:48 AM EDT | Special Weather Statement | PHI | Carbon | 57 min |
| Jun 11, 2:32 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 58 min |
| Jun 11, 3:26 AM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 64 min |
| Jun 11, 3:45 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| Jun 11, 3:48 AM EDT | Special Weather Statement | PHI | Berks | 57 min |
| Jun 11, 5:21 AM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jun 11, 6:17 AM EDT | Special Weather Statement | PHI | Berks, Chester | 58 min |
| Jun 11, 6:42 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 63 min |
| Jun 11, 1:46 PM EDT | Special Weather Statement | PHI | Caroline | 44 min |
| Jun 11, 5:53 AM EDT | Special Weather Statement | PHI | Kent, Sussex | 67 min |
| Jun 11, 6:34 AM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Jun 11, 6:52 AM EDT | Areal Flood Advisory | PHI | Sussex | 113 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| Jun 11, 3:05 PM EDT | Special Weather Statement | PHI | Sussex | 55 min |
| Jun 11, 4:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 11, 4:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 39 min |
| Jun 11, 5:05 PM EDT | Areal Flood Advisory | PHI | Kent | 63 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.